Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Tiredness, loss of sex drive, jittery feeling,. On ciprelex, wellbutin. Why does this happen?

WHAT CAN I EXPECT FROM TAKING CIPRELEX AND WELLBUTIN TOGETHER. i HAVE BEEN ON CIPRELEX 20MG FOR OVER 2 MONTHS NOW AND I FEEL GOOD BUT TIRED AND NO SEX DRIVE. MY DOCTOR IS PUTTING ME ON WELLBUTIN JUST ONCE IN THE MORNING ALONG WITH THE CIPRELEX. I HAVE READ THAT EVERYONE FEELS GITTERY AND EDGY. WILL THAT HAPPEN TO ME AS WELL
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Hi,
Thanks for using healthcare magic.

I have gone through your available history.
Cipralex contains escitalopram which is potent anti depressant drug.
It may cause fatigue or decrease sexual drive or gitteriness but these side effects may not be present in all patients. So you may or may not have edginess or jitteriness.

You should consult your psychiatrist regarding your complains. Doctor may reduce the dose of cipralex or may add some other agents like mirtazepine or bupropion like drugs which have lesser effect of sexual function.

Thanks.
Answered: Tue, 14 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor